I am 24 years old and began taking phentermine around the age of 22 (1.5 years to be exact). I wanted to lose weight so badly I never really bothered to do any research on the side effects. The "doctor" who provides the medication I am convinced does so to his patients for the mere profit gain of individuals looking to lose weight. As the sell of phentermine is the only service he provides.
I have been on & off for about 1.5 years in where I'd take it for a week or week and a half then stop for a week or two and resume the same pattern for the span of 1.5 years. For about 6 months now I have been realizing long term effects on my mood that include irrational irritation, depression, fatigue, and just roller coaster mood swings to say the least. For a while I just thought it was who am and that I was becoming a different person, but I started to associate the changes with the use of phentermine after I have recently done some research on the long term effects it causes in the human brain due to triggers in the nervous system.
Some of the reviews I have read is that people would get the emotional side effects as withdrawal symptoms, but I was wondering if there is anyone else who believes this can happen while taking the drug as well? I felt these symptoms during and when I would stop for 1-2 weeks. So, basically around the clock. I feel my personality has changed in where I'm a lot more nervous, shy, and sad on a regular basis. I really hope I have not caused any long term damage at such a young age, but I also have never permanently stopped for say a month straight.
Has anyone else stopped phentermine cold turkey and if so, did you have similar emotional symptoms and how long did they last? I am on day 3 of stopping and I felt extremely exhausted days 2 & 3, extremely depressed, irritated with a short temper, self conscious, nervous, and just upset I couldn't get out of bed all day. How long do these symptoms last for long term users quitting cold turkey?
I know it is advised to wean yourself off, but I couldn't bring myself to keep feeding my body a harmful drug after the things I've been reading. I just wanted to stop ASAP and want to know how long the withdrawal process takes. I just want my old personality and life back as soon as possible.